# SDR YENA201801100019

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 57,808 hours, 21,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR GIRT BAR UNSERVICEABLE.   REPLACED IAW AMM 25-62-44.
